# SDR AALA20071466

- Difficulty date: August 8, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 37C TO AFT OF CABIN INOPERATIVE.  REPLACED BATTERY PACK AT LEFT NUMBER THREE DOOR FOR EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 37C TO AFT OF CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
